# SDR AALA20150101006

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 92,884 hours, 14,753 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT ASSYM MSG ON CLIMB OUT.  FLAP NEEDLES FLUCTUATED BETWEEN 0 & 1.  ON ARRIVAL AT JFK, BITE OF PSEU SHOWS CARD FAULT 10 & LE SLAT TARGET FAULT 297.  R & R PSEU IAW AMM 32-09-04 & ALTERNATE OTBD SLAT EXT RELAY K221 IAW AMM 27-81-00-735-277.
